# SDR REXA2016060901097

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STR 15 SEAT TRACK BETWEEN FS 744 AND FS 761 IS CHAFED AND HAS AREAS OF CORROSION.  REMOVED, FABRICATED AND INSTALLED LT SIDE SEAT TRACK BETWEEN FS 744 AND FS 761 IAW REO: 670-53-00-343 FOR PN: SH690-36285-1 AND SRM 51-40-11-001-001-A01.
